Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



A generalization of Latta's method for the solution of integral equations

Author: Marvin Shinbrot
Journal: Quart. Appl. Math. 16 (1959), 415-421
MSC: Primary 45.00
DOI: https://doi.org/10.1090/qam/103398
MathSciNet review: 103398
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Halcombe Laning, Jr. and Richard H. Battin, Random processes in automatic control, McGraw-Hill, 1956 MR 0079362
  • [2] Harold Levine, Diffraction by an infinite slit, Stanford Univ. Appl. Math, and Stat. Lab. Tech. Rept. no. 61 (1957)
  • [3] C. J. Tranter, A further note on dual integral equations and an application to the diffraction of electromagnetic waves, Quart. J. Mech. and Appl. Math. VII, part 3, 317-325 (1954) MR 0065014
  • [4] Gordon Latta, The solution of a class of integral equations reducible to ordinary differential equations, Stanford Univ. Appl. Math, and Stat. Lab. Tech. Rept., no. 32 (1955) MR 0095393
  • [5] G. E. Latta, The solution of a class of integral equations, J. Ratl. Mech. and Anal. 5, no 5, 821-833 (1956) MR 0095393
  • [6] Carl E. Pearson, On the finite strip problem, Quart. Appl. Math. XV, no 2, 202-208 (1957) MR 0093689
  • [7] T. Carlemann, Über die Abelsche Integralgleichung mit konstanten Integrationsgrenzen, Math. Z. 15 111-120(1922) MR 1544560

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 45.00

Retrieve articles in all journals with MSC: 45.00

Additional Information

DOI: https://doi.org/10.1090/qam/103398
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society